Simple Axioms for Orthomodular Implication Algebras
Palacký University Olomouc; Technische Universität WienInternational Journal of Theoretical Physics (impact factor: 0.85). 03/2004; 43(4):911-914. DOI:10.1023/B:IJTP.0000048587.50827.93 pp.911-914
ABSTRACT Simple, independent axioms for orthomodular implication algebras are presented.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.